CSpace
GLOBAL WELL-POSEDNESS OF THE RELATIVISTIC BOLTZMANN EQUATION
Wang, Yong
2018
Source PublicationSIAM JOURNAL ON MATHEMATICAL ANALYSIS
Volume50Issue:5Pages:5637
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33972
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang, Yong. GLOBAL WELL-POSEDNESS OF THE RELATIVISTIC BOLTZMANN EQUATION[J]. SIAM JOURNAL ON MATHEMATICAL ANALYSIS,2018,50(5):5637.
APA Wang, Yong.(2018).GLOBAL WELL-POSEDNESS OF THE RELATIVISTIC BOLTZMANN EQUATION.SIAM JOURNAL ON MATHEMATICAL ANALYSIS,50(5),5637.
MLA Wang, Yong."GLOBAL WELL-POSEDNESS OF THE RELATIVISTIC BOLTZMANN EQUATION".SIAM JOURNAL ON MATHEMATICAL ANALYSIS 50.5(2018):5637.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.